Osaka Journal of Mathematics

Asymptotic distribution of eigenvalues for Schrödinger operators with homogeneous magnetic fields. II

Hideo Tamura

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 26, Number 1 (1989), 119-137.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781334

Mathematical Reviews number (MathSciNet)
MR991285

Zentralblatt MATH identifier
0736.35076

Subjects
Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 81C10

Citation

Tamura, Hideo. Asymptotic distribution of eigenvalues for Schrödinger operators with homogeneous magnetic fields. II. Osaka J. Math. 26 (1989), no. 1, 119--137. https://projecteuclid.org/euclid.ojm/1200781334


Export citation

See also

  • Part I: Hideo Tamura. Asymptotic distribution of eigenvalues for Schrödinger operators with homogeneous magnetic fields. Osaka J. Math., Volume 25, Number 3, (1988), 633--647.